I have been prescribed citalopram and for the first two months had started to feel better. However I noticed on my third prescription my regular pharmacist had changed the brand to aurobindo I didn't think anything of it at the time . However after two days of taking , I have started to experience a lighthead / dizziness. I continued to take the tablets hoping that the this would go , unfortunately it has become worse , to the point where I haven't wanted to partake in my usual activities , walking , swimming and daily tasks. I visited my GP yesterday who dismissed my experience . He did give me another prescription which I have taken to my regular pharmacy, who dispensed the original brand which I had previously taken without any side effects . I have decided to start coming of this type of medication due to my recent bad experience and shall begin reducing my dose over the next few weeks .